# SDR A6WA2018111246155

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL IS CORRODED BETWEEN FS 364 TO FS 409. REMOVED CORRODED SEAT RAIL FROM RBL9 BETWEEN FS 364 TO FS 409 AND INSTALLED NEW SERVICEABLE SEAT RAIL IAW REO 601R-53-00-485 REV C DATED 2017-12-18 AND AMM 53-01-11-400-802.
